Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 259, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Dec 28, 2016, 1:43 PM PST. It took effect at Dec 29, 2016, 3:00 AM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2016, 1:43 PM PST (21:43 UTC)
- In effect from
- Dec 29, 2016, 3:00 AM PST
- Expired
- Dec 29, 2016, 3:00 PM PST
- In force
- 12 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
109 WHUS76 KMTR 282143 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 143 PM PST WED DEC 28 2016 PZZ570-571-282245- /O.CAN.KMTR.SC.Y.0258.000000T0000Z-161229T0500Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 143 PM PST WED DEC 28 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ575-282245- /O.CAN.KMTR.SC.Y.0258.000000T0000Z-161228T2300Z/ WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM- 143 PM PST WED DEC 28 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ545-290545- /O.NEW.KMTR.SC.Y.0259.161229T1100Z-161229T2300Z/ COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO 10 NM- 143 PM PST WED DEC 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-282300- /O.CON.KMTR.SC.Y.0258.000000T0000Z-161228T2300Z/ WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM- 143 PM PST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
775 WHUS76 KMTR 290500 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 900 PM PST WED DEC 28 2016 PZZ545-291300- /O.CON.KMTR.SC.Y.0259.161229T1100Z-161229T2300Z/ COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO 10 NM- 900 PM PST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
543 WHUS76 KMTR 291053 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 253 AM PST THU DEC 29 2016 PZZ545-291900- /O.NEW.KMTR.RB.Y.0047.161229T1053Z-161230T1100Z/ /O.CON.KMTR.SC.Y.0259.161229T1100Z-161229T2300Z/ COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO 10 NM- 253 AM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 3 AM PST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 3 AM PST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ570-291900- /O.NEW.KMTR.SC.Y.0260.161230T1500Z-161231T1200Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 253 AM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 4 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-291900- /O.NEW.KMTR.SC.Y.0260.161231T0200Z-161231T1200Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 253 AM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM FRIDAY TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM FRIDAY TO 4 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-291900- /O.NEW.KMTR.SC.Y.0260.161231T0200Z-161231T1200Z/ WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM- 253 AM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM FRIDAY TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM FRIDAY TO 4 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-291900- /O.NEW.KMTR.SC.Y.0260.161231T0200Z-161231T1200Z/ WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM- 253 AM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM FRIDAY TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM FRIDAY TO 4 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
596 WHUS76 KMTR 291629 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 829 AM PST THU DEC 29 2016 PZZ545-300030- /O.CON.KMTR.RB.Y.0047.000000T0000Z-161230T1100Z/ /O.CON.KMTR.SC.Y.0259.000000T0000Z-161229T2300Z/ COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO 10 NM- 829 AM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ570-300030- /O.CON.KMTR.SC.Y.0260.161230T1500Z-161231T1200Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 829 AM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 4 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 4 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-300030- /O.CON.KMTR.SC.Y.0260.161231T0200Z-161231T1200Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 829 AM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 4 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 4 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-300030- /O.CON.KMTR.SC.Y.0260.161231T0200Z-161231T1200Z/ WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM- 829 AM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 4 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 4 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-300030- /O.CON.KMTR.SC.Y.0260.161231T0200Z-161231T1200Z/ WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM- 829 AM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 4 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 4 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
117 WHUS76 KMTR 292226 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 226 PM PST THU DEC 29 2016 PZZ540-300630- /O.EXB.KMTR.SC.Y.0260.161231T0000Z-161231T1200Z/ COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO 10 NM- 226 PM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-300630- /O.CON.KMTR.RB.Y.0047.000000T0000Z-161230T1100Z/ /O.CON.KMTR.SC.Y.0259.000000T0000Z-161229T2300Z/ /O.EXA.KMTR.SC.Y.0260.161231T0200Z-161231T1200Z/ COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO 10 NM- 226 PM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM FRIDAY TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM FRIDAY TO 4 AM PST SATURDAY. A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-300630- /O.CON.KMTR.SC.Y.0260.161230T1500Z-161231T1200Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 226 PM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 4 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 4 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-300630- /O.CON.KMTR.SC.Y.0260.161231T0200Z-161231T1200Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 226 PM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 4 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 4 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-300630- /O.CON.KMTR.SC.Y.0260.161231T0200Z-161231T1200Z/ WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM- 226 PM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 4 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 4 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-300630- /O.CON.KMTR.SC.Y.0260.161231T0200Z-161231T1200Z/ WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM- 226 PM PST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 4 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 4 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 28, 9:43 AM PST, 4 hours earlier.
Area forecast discussion, Dec 28, 9:43 AM PST, 4 hours before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
943 AM PST Wed Dec 28 2016
.SYNOPSIS...Look for some warming over the next couple of days
along with dry conditions. A weak system will move across
southern parts of our area on Friday while a second system will
drop down from the north around the start of the new year. Cooler
temperatures and even low elevation snow are possible early into
2017.
&&
.DISCUSSION...as of 9:01 AM PST Wednesday...It was another chilly
morning across the district with many low temperatures in the 20s
and 30s, especially across the north bay interior valleys as well
as in the southern valley zones. As of 8 am, many locations are
running similar temperatures to 24 hours ago, with a few spots
cooler. High pressure aloft will build over the state during the
next few days bringing a slight warming trend to the area. Highs
will range from 55 to 60 from the North Bay down to the South Bay
with 60s generally from San Jose southward. An additional 3 to 5
degrees of warming can be expected on Thursday.
By Friday a batch of subtropical moisture and an upper level low
are progged to approach the southern and central coast from the
southwest. This could bring some rain to southern Monterey and
San Benito counties. This would occur Friday morning and
afternoon. Rain is not expected north of these counties, and
rainfall amounts of a quarter to half inch are possible, but
mainly along the SLO/Monterey county border.
On Saturday another low will approach northern California from the
north brining much colder air into our area. The amount of
moisture with this system will depend on its trajectory - if it
stays over land, not much, but if it moves westward out over the
ocean before moving over California, we'd see more rain from this,
basically Saturday night. This will be followed by another system
on Sunday and Monday, again from the north.
There are some variations in model solutions regarding next week's
weather, but cool and unsettled seems to be likely. Low snow
levels area also likely because of the cold atmosphere moving in.
&&
.AVIATION...As of 9:45 AM PST Wednesday... Widespread VFR through
the TAF period with mostly clear skies, light winds, and good
visibility. For tonight, a few inland valley locations including
KSTS could see reductions in visibility and fogs prior to sunrise.
Vicinity of KSFO...VFR with light winds.
SFO Bridge Approach...Similar to KSFO.
Monterey Bay Terminals...VFR.
&&
.MARINE...as of 09:39 AM PST Wednesday...Gradually easing
southwest winds as high pressure builds over the area through
thursday. by friday... winds will increase and turn northerly
through the weekend. moderate northwest swell will build today and
remain elevated through the end of the year.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tday...SCA...Pt Arena to Pigeon Pt 10-60 nm
SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm until 3 PM
&&
PUBLIC FORECAST: Sims
AVIATION: DRP
MARINE: DRP
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook and twitter at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayareaNearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.